# SDR MASA2011030702084

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,720 hours, 37,804 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Malfunctioned
- Location: Auto Feather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER ARM LIGHT WOULD NOT EXT.  OPS GOOD.
